# SDR A6WA200540302

- Difficulty date: September 5, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 7,428 hours, 6,525 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS621-625.3 INTERCOSTAL AT STR 14R IS CRACKED NEAR RADIUS APPROX 1.2 INCHES LONG.  REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM.  (K)
